# SDR UALA2012020200656

- Difficulty date: January 31, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 40,816 hours, 15,697 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMING LEVER CANNOT BE MOVED TO THE ARMED POSITION.  RE-SECURED LANYARD ON GIRT BAR AT 1L.  ACP OPS CHECK NORMAL.
